Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

erik1964
Newbie

Reged: 02/26/11
Posts: 1
anal problems....
      04/12/11 04:34 AM

I have been on hiv medication for more than 10 years now, I noticed that Viramune gives me no anal pleasure any more (but also did Darunavir). Because of the side effects I don't have lots of choices for therapy. Now I am on Truvada (really good med) and raltegravir. The anal sensation is a little better, but it is still a strange side effect of the medicines. My doctor doesn't know anybody with this side effect, in the Netherlands I didn't find anyone too. Does anybody has the same problems here on this forum? Please let me know.



Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* anal problems.... erik1964 04/12/11 04:34 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1522

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3